# SDR UALA2012071103715

- Difficulty date: July 10, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,982 hours, 10,997 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE NO START.  DUE TO UNABLE TO DUPLICATE THE EXACT FAULT ON THE GROUND OF NR 2 ENG NO START.  REQUIRE TO DO A HIGH POWER RUN DUE TO FMU REPLACEMENT AND FUEL PUMP REPLACEMENT.  ACCOMPLISHED COUPLE START AND SHUT DOWN.  ACCOMPLISHED ENGINE START AND SHUT DOWN WITH IGNITION SWITCHED FROM 1 AND 2.  BOTH STARTS WERE NORMAL.  HIGH POWER RUNS WERE NORMAL,  NO FAULT INDICATION ON EICAS OR PEDESTAL CUTOUT SWITCHES.
